# SDR SB05136

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 7110025
- Part serial: DL4538
- Condition: Sticks
- Location: Cabin Pressure
- Part time: 92,411 hours, 79,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CRUISE, AT FL350, NOTICED CABIN ALT STARTED TO CLIMB.  CREW DONNED OXYGEN MASKS & STARTED DESCENT.  PAX O2 MASKS DROPPED AT FL140.  STANDBY PRESSURIZATION DID NOT WORK, F/O SWITCHED TO MANUAL.   AFTER CABIN ALT RESTORED, F/O SWITCHED BACK TO STANDBY & IT WORKED.  SINCE STANDBY & MANUAL METHODS NOW BOTH WORKED, CREW AGREED TO CONTINUE ONTO PHL.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MX FOUND CABIN PRESSURE SELECTOR PANEL OUTFLOW VALVE OPEN/CLOSE SWITCH STICKS INTERMITTENTLY. REPLACED PANEL PER MM 21-31-00.
